# SDR DALA2015040802694

- Difficulty date: April 6, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 49,790 hours, 13,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR SPLICE AT STA 1280, FRAME STR 10L IS GOUGED.  REMOVED DAMAGE ANGLE, FABRICATED NEW ANGLE FROM 70750 .071 PO ST-00003940. HEAT TREATED TO 7075T6 IAW FAS FORM, FAS 0155, REV 12, DIM 13".500 X 4".250, AND INSTALLED NEW ANGLE IAW SRM 53-00-07.  REPAIR 1, FIG 202, INSTALLED REPAIR ID IAW PS 900-5-1.  LP1894803.
